MathSciNet Relay Station
MathSciNet bibliographic data
MR760946 (86i:52005) 52A37 (51M20)
Füredi, Z.; Palásti, I. Arrangements of lines with a large number of triangles. Proc. Amer. Math. Soc. 92 (1984), no. 4, 561–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement